Weyl formula for quasi-elliptic pseudo-differential operators
Rendiconti del Seminario Matematico della Università di Padova, Volume 105 (2001), pp. 215-231.
@article{RSMUP_2001__105__215_0,
     author = {Nicola, F.},
     title = {Weyl formula for quasi-elliptic pseudo-differential operators},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {215--231},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {105},
     year = {2001},
     mrnumber = {1834992},
     zbl = {1072.58018},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2001__105__215_0/}
}
TY  - JOUR
AU  - Nicola, F.
TI  - Weyl formula for quasi-elliptic pseudo-differential operators
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2001
SP  - 215
EP  - 231
VL  - 105
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_2001__105__215_0/
LA  - en
ID  - RSMUP_2001__105__215_0
ER  - 
%0 Journal Article
%A Nicola, F.
%T Weyl formula for quasi-elliptic pseudo-differential operators
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2001
%P 215-231
%V 105
%I Seminario Matematico of the University of Padua
%U http://archive.numdam.org/item/RSMUP_2001__105__215_0/
%G en
%F RSMUP_2001__105__215_0
Nicola, F. Weyl formula for quasi-elliptic pseudo-differential operators. Rendiconti del Seminario Matematico della Università di Padova, Volume 105 (2001), pp. 215-231. http://archive.numdam.org/item/RSMUP_2001__105__215_0/

[1] P. Boggiatto - E. BUZANO - L. RODINO, Global Hypoellipticity and Spectral Theory, Akademic Verlag, Berlin (1996). | MR | Zbl

[2] J.B. Gil, Heat trace asymptotics for cone differential operators, PhD thesis, University of Potsdam (1998).

[3] P.B. Gilkey, Invariance Theory, the Heat Equation, and the Atiyah-Singer Index Theorem, Publish or Perish, Wilmington, Delaware (1974). | MR | Zbl

[4] G. Grubb, Parametrized pseudodifferential operators and geometric invariants, in «Microlocal Analysis and Spectral Theory», L. Rodino editor, Kluwer Dordrecht (1997), pp. 115-164. | MR | Zbl

[5] G. Grubb - SEELEY R., Weakly parametric pseudodifferential operators and Atiyah-Patodi-Singer boundary problems, Invent. Math., 121 (1995), pp. 481-529. | MR | Zbl

[6] A. Haefliger, Variétés feuilletées, Ann. Scuola Norm. Sup. Pisa, 16 (1962), pp. 367-397. | Numdam | MR | Zbl

[7] B. Helffer - D. Robert, Comportement semi-classique du spectre des hamiltoniens quantiques hypoelliptiques, Ann. Scuola Norm. Sup. Pisa, Cl. Sc., 9 (1982), pp. 405-431. | Numdam | MR | Zbl

[8] L. Hormander, The analysis of linear partial differential operators, I, II, III, IV, Springer-Verlag, Berlin (1983- 1985). | MR | Zbl

[9] L. Hörmander, The spectral function of an elliptic operator, Acta Math., 121 (1968), pp. 193-218. | MR | Zbl

[10] C. Hunt - A. Piriou, Opérateurs pseudo-différentiels anisotropes d'ordre variable, C.R.A.S. Paris, Série A, 268 (1969), pp. 28-31. | MR | Zbl

[11] C. Hunt - A. Piriou, Majorations L2 et inégalité sous-elliptique pour les opérateurs pseudo-différentiels anisotropes d'ordre variable, C.R.A.S. Paris, Série A, 268 (1969), pp. 214-217. | MR | Zbl

[12] L. Maniccia - P. PANARESE, Eigenvalues asymptotics for a class of md-elliptic ψdo's on manifold with cylindrical exits, I, preprint, University of Bologna (1998). | Zbl

[13] R. Melrose, The Atiyah-Patodi-Singer index theorem, A.K. Peters, Wellesley, MA (1993). | MR | Zbl

[14] A. Mohamed, Comportement asymptotiques, avec estimation du rest, des valeurs propres d'une classe d'opérateurs pseudo-différentiels sur Rn, Math. Nach., 140 (1989), pp. 127-186. | MR | Zbl

[15] C. Parenti, Operatori pseudo-differenziali su varietà fogliettate, Rend. Sem. Mat. Univ. Padova, 52 (1974), pp. 275-298. | Numdam | MR | Zbl

[16] C. Parenti - F. Segala, Propagation and reflection of singularities for a class of evolution equations, Comm. Partial Differential Equations, 6 (1981), pp. 741-782. | MR | Zbl

[17] M.A. Shubin, Pseudodifferential operators and spectral theory, Springer-Verlag, Berlin (1987). | MR | Zbl

[18] M.E. Taylor, Partial Differential Equations, II, Springer-Verlag, New-York (1995). | MR | Zbl